# SDR SWAA2025042850954

- Difficulty date: April 7, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N8686A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36938
- Aircraft time: 27,142 hours, 13,384 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR LATERAL FLOOR BOARD SUPPORT BEAM IS CRACKED AT FASTENER ON INBOARD END AT STA 540 AND RBL 3. REMOVED & REPLACED CRACKED BREAK ASSY. @ STA 540; RBL 3 AS PER SRM 51-10-02.
